# SDR BB07037

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 40,534 hours, 16,644 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214572
- Part serial: 7021AL
- Condition: Cracked
- Location: Nr 7
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 0728, PHL-GLA:  AFTER TAKEOFF, HYDRAULIC QUANTITY STARTED DROPPING ON BOTH LEFT AND RIGHT SYSTEMS.  RETURNED TO PHL.  MAINTENANCE FOUND THE NUMBER 7 BRAKE HOUSING CRACKED.  REPLACED BRAKE.
